Had anyone else had strange affects? Like smelling things that no-one else does or how about your mood? Have you been a bit touchy while taking this?
cakesbakes; This is common with many people when they first start this medication,You should check with the Doctor and see if you should continue with this medication,From what I have seen and heard many have some side effects for the first week to 10 days and then the go away.But it is still best if you check with the doctor before you do anything. Have a good day and good luck. Chuck1957
- Chantix Information for Consumers
- Chantix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chantix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2010 • 3 answers
Posted 28 Apr 2010 • 2 answers
Posted 13 Oct 2011 • 1 answer
Posted 3 Sep 2013 • 2 answers
Posted 13 Jan 2014 • 3 answers